# SDR IXXA0200017S

- Difficulty date: February 9, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 83,172 hours, 33,844 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Right Wing
- Part time: 83,172 hours, 33,844 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON THE RIGHT WING LOWER SPAR INBOARD OF THE #4 ENGINE PYLON FORWARD SECTION. FABRICATED AND INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER 57-DC8-1837.
